Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

H_Q_D

Member
  • Total Reviews

    0
  • Content Count

    48
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About H_Q_D

  • Rank
    Junior Member
  • Birthday 07/26/1982

Profile Information

  • Location
    BAY AREA NORTHERN CALIFORNIA
  1. Absolutely amazing! Accutane did wonders for myself as well!
  2. My accutane got cut a month short due to expired health insurance. But so far so good with moderate acne.
  3. NOPE! I got my confidence right back! Never felt this good about myself since high school. I love it and i'd do it again if necessary.
  4. Immediately? NO. You will go through an initial breakout which is pretty bad. If you're looking to clear your face overnight good luck with that because accutane with not do that. The initial break is pretty bad, but may not be as bad for others. It all depends on how your body reacts to the drug. My initial breakout lasted 3 full months.
  5. 1. Dry lips 2. Dry skin 3. Nose bleed 4. Itchy Scalp 5. Minor headaches (Thank god it's gone)
  6. I don't think it would be a good idea poppin' pills while on accutane simply because it causes too much brain pressure. But hey i'm not a dr. or a derm so I wouldn't know right? I would wait until your course is complete before you start. There has been a thread about this so it would be wise to use the search tool. Good luck.
  7. Man I didn't even finish my entire course. I went 2 months straight with accutane and then had to take a break because my health insurance got all fucked up. SO I had to wait another month until I could get another prescription. So i've only been taking it for 4 1/2 months I believe. My face is clearing up but I have many scars. But back to the topic. My derm told me even though you take a short break the accutane will still be in your system and will take its course. You will be just fine. I h
  8. Shit I started clearing up after the 4th month. It just takes time. Some people react to accutane much differently than others. Be patient. I was fustrated for 3 months. It wasnt even funny. I had moderate acne, but once I started taking accutane my face just exploded and it was nasty! But now it's all gravy I have much more confidence now. it's just lovely.
  9. Yeah you should be fine. The doctor didnt say anything about smoking on accutane.
  10. you guys are lucky to see improvements after month 3. i havent seen much of an improvement at all. im just headed into month 3. i am getting a bit fustrated with the drug.
  11. that shouldn't be a problem at all. just as long as you take it once a day it shouldnt make a difference whether its taken at dinner or at lunch. just make sure it's 24 hours apart.
  12. im at 40mg once a day and 80mg every other day. 60mg sounds about right for your weights. its not too high and not too low. I had an IB it was pretty nasty. but its starting to clear up. I only see a slight improvement and im going into month 3 next week. I want a super duper clear face for xmas. thats wusup!
  13. I believe a few people on here are paying out of pocket. I, myself am only paying $87.00 per month for Heath insurance, $10.00 per prescription (only generic), and $25.00 per doctor visit. thats wusup!
×